MathSciNet Relay Station
MathSciNet bibliographic data
MR2662343 62F12 (62G09 62J07 62M40 68T99)
Ravikumar, Pradeep; Wainwright, Martin J.; Lafferty, John D. High-dimensional Ising model selection using $\ell_1$-regularized logistic regression. Ann. Statist. 38 (2010), no. 3, 1287–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement